# SDR P5CA2019122650235

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,417 hours, 4,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 115186401099
- Condition: Failed
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP APPEARED. FOUND LT PACK TEMP CONTROLLER DEFECTIVE BY SWAP CHECK,  REMOVED AND REPLACED PACK TEMP CONTROLLER IAW AMM 21-51-14 AND OPS CHECKED NORMAL.  NO MESSAGES.
